RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2014, том 10, 078, 9 страниц (Mi sigma943)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Some Noncommutative Matrix Algebras Arising in the Bispectral Problem

F. Alberto Grünbaum

Department of Mathematics, University of California, Berkeley, CA 94720 USA

Аннотация: I revisit the so called “bispectral problem” introduced in a joint paper with Hans Duistermaat a long time ago, allowing now for the differential operators to have matrix coefficients and for the eigenfunctions, and one of the eigenvalues, to be matrix valued too. In the last example we go beyond this and allow both eigenvalues to be matrix valued.

Ключевые слова: noncommutative algebras; bispectral problem.

DOI: https://doi.org/10.3842/SIGMA.2014.078

Полный текст: PDF файл (296 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2014/078/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1407.6458
Тип публикации: Статья
MSC: 13N10; 16S32; 35P05
Поступила: 1 мая 2014 г.; в окончательном варианте 17 июля 2014 г.; опубликована 24 июля 2014 г.
Язык публикации: английский

Образец цитирования: F. Alberto Grünbaum, “Some Noncommutative Matrix Algebras Arising in the Bispectral Problem”, SIGMA, 10 (2014), 078, 9 pp.

Цитирование в формате AMSBIB
\RBibitem{Gru14}
\by F.~Alberto~Gr\"unbaum
\paper Some Noncommutative Matrix Algebras Arising in the Bispectral Problem
\jour SIGMA
\yr 2014
\vol 10
\papernumber 078
\totalpages 9
\mathnet{http://mi.mathnet.ru/sigma943}
\crossref{https://doi.org/10.3842/SIGMA.2014.078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339447900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84905013448}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma943
  • http://mi.mathnet.ru/rus/sigma/v10/p78

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Alex Kasman, “Bispectrality of $N$-Component KP Wave Functions: A Study in Non-Commutativity”, SIGMA, 11 (2015), 087, 22 pp.  mathnet  crossref
    2. Sakhnovich A., “Generalized Backlund Darboux Transformation (Gbdt): Conservation Laws, Rational Extensions and Bispectrality”, Seventh international workshop: group analysis of differential equations and integrable systems (gadeisvii), Journal of Physics Conference Series, 621, IOP Publishing Ltd, 2015, 012013  crossref  mathscinet  isi  scopus
    3. J. Geiger, E. Horozov, M. Yakimov, “Noncommutative bispectral Darboux transformations”, Trans. Am. Math. Soc., 369:8 (2017), 5889–5919  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:89
    Полный текст:25
    Литература:25

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019